# SDR SWAA2020031142342

- Difficulty date: March 9, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,061 hours, 28,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PHOTO ILLUM STRIP HAS CONDENSATION INSIDE         REMOVED AND REPLACED LIGHT STRIP PER DRAWING # 33500007
